# SDR USAA020178

- Difficulty date: April 18, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,011 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1 INCH, FS 360-380 AND BL 0 - S28 LEFT.  INSTALLED REPAIR DOUBLER PER TYPICAL REPAIR 53-30-07 AND EA 73832.  (M)
